MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. INTERSTIM; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON

MEDTRONIC PUERTO RICO OPERATIONS CO. INTERSTIM; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON
Model Number 3023
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a manufacturer representative (rep) regarding a patient with an implantable neurostimulator (ins) for gastrointestinal/pelvic floor.It was reported ¿used 1.7v 210 and 14hz =eos 4.6 year.¿ the caller assumed there had been a power on reset (por ,) as the 8840 was showing >120 months but they didn¿t have any information as they¿d received a message.The caller said they¿d complete an mpxr once they called the clinic.Additional information was received from a health care professional (hcp) via a manufacturer representative (rep) on 2021-oct-13.In response to the inquiry for clarification of the statement: ¿used 1.7v 210 and 14hz =eos 4.6 year,¿ and if they were the current device settings when the device was stated to be at eos after 4.6 years or if they were the longevity calculation showing the years remaining until eos (and the patient¿s current settings,) the rep simply replied ¿yes.¿ in response to the inquiry for if there had been a power on reset (por) the rep replied ¿unknown, but assumed.¿ in response to the inquiry for if a cause had been determined for the por and what most likely caused or contributed to the issue the rep said ¿unknown.¿ in response to the inquiry for if the cause of the 8840 showing >120 months had been determined, the rep replied ¿no,¿ and that what most likely caused or contributed to the issue was that it had been likely a por.In response to what steps were or would be taken to resolve the issue, the rep replied that they ¿called to report it and got an estimate on the battery longevity.¿ the rep stated that this issue had been first noticed on 2021-oct-07 and that there was no plan to replace the device at this time.The rep stated that ¿yes,¿ the unknown information was requested from the physician and they had no further information to add at this time.

Brand Name
INTERSTIM
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
MDR Report Key12749617
Report Number3004209178-2021-16399
Device Sequence Number16510684
Product Code EZW
UDI-Device Identifier00613994756558
UDI-Public00613994756558
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P970004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/14/2017
Device Model Number3023
Device Catalogue Number3023
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2021
Initial Report FDA Received Date11/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1